# SDR DALA2024120211354

- Difficulty date: November 29, 2024
- Submitted: December 2, 2024
- Operation: Air carrier
- Aircraft: N658DL
- Make and model: Boeing 757232
- Aircraft serial: 24420
- Aircraft time: 100,783 hours, 46,675 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Abnormal
- Location: L Aft Ent Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 658 L AFT ENT DOOR EICAS MSG AFTER T/O PRESSURIZATION NORMAL. CORRECTIVE ACTION: INSPECTED L AFT DOOR PER B757 AMM 52-11 AND CLEANED SENSORS PER B757 AMM 52-71. OPS CHK NORMAL. (6692268)
